Firmoo > Answers > Vision Problems >  question

Question

Ask questions

Savannah percy


05/08/2012

Would a small change in eye prescription cause discomfort?

Recently my eyes always feel more tired , heavy, and red,and sometimes I get really bad headaches.Could this be a small change in eye prescription?I can feel my prescription need change now.
Answer the question

Answers (4)

  • covenmasters

    05/08/2012

    Those are all signs of your prescription has been changed. You should have your eyes checked as soon as possible, to get a new prescription and a new pair to avoid all those discomfort.
  • Celina

    05/08/2012

    Yes. If your eye prescription has changed slightly, you may find uncomfortable. Sometimes you get headaches and feel tired. And then you need change your prescription now.
  • etje

    05/08/2012

    This depends on how big the difference between your eye prescription and glasses prescription is. Generally if your power is not so strong, a difference of less than .25 won't affect much. According to your case, your eye power much have been changed. You'd better see your doctor and change a new pair.
  • Barry

    05/08/2012

    You'd better have an eye exam first.If the change is slightly,you are not supposed to feel much uncomfortable.It is possibly that you are having other eye problems.So visit your doctor first.
Jumpto

Related Articles